# SDR QXEA200602684

- Difficulty date: September 29, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- Engine: Pwa PW123D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIRS DOOR CUTOUT LOWER SILL MEMBER HAS MULTIPLE AREAS OF CORROSION ON THE SURFACE. REPAIRED IAW SRM 51-20-11 AND SRM 51-20-36, SRM 51-40-11.
